# SDR AWXA200300034

- Difficulty date: December 24, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N2800
- Condition: Saturated
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK X-RAY INSPECTION FOUND MOISTURE ENTRAPMENT IN R/H WING INBOARD AFT FLAP; X-RAY ALSO REVEALED A CRACK IN ENVIRONMENTAL END SEAL. MAINTENANCE CUTOUT AND CLEANED DAMAGED AREAS OF R/H WING INBOARD AFT FLAP; INSTALLED BOND REPAIR IAW B757-200 SRM 51-70-04, FIG. 5, PG. 32.
